# SDR HYIA20240524001

- Difficulty date: May 19, 2024
- Submitted: May 24, 2024
- Operation: Air carrier
- Aircraft: N357CA
- Make and model: Tecnam P2012
- Aircraft serial: 037US
- Aircraft time: 1,452 hours, 1,753 cycles
- Engine: Lyc TEO540C1A
- Engine time: 252 hours, 188 cycles
- System (JASC): 2430 · DC Generating System
- Part: Belt
- Condition: Loose
- Location: Alternator
- Stage of operation: CR
- How discovered: O
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

PILOT REPORTED RIGHT ALTERNATOR CIRCUIT BREAKER POPPED WHICH RESULTED IN COMPLETE ELECTRICAL FAILURE, EMERGENCY BATTER WAS USED AND THE AIRCRAFT DIVERTED AND LANDED SAFELY. MAINTENANCE INSPECTED AND FOUND THE LEFT ALTERNATOR BELT WAS LOOSE.  TIGHTENED THE BELT AND PERFORMED MULTIPLE OPS CHECKS WITH NO FURTHER DEFECTS NOTED.
